# SDR CA090614001

- Difficulty date: June 12, 2009
- Submitted: August 3, 2009
- Operation: General aviation
- Make and model: Cndair CL6002B16
- Aircraft time: 10 hours
- Engine: Ge CF343B
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: G, A

## Discrepancy

(CAN) AFTER TAKEOFF ON RUNWAY 06R AT APPROX 500 FEET AGL BLUE SMOKE WAS OBSERVED COMING OUT BETWEEN GLARESHIELD AND WINDSHIELD CTR POST.  ACRID ODOR.  ELECTRICAL IN NATURE.  EMERGENCY DECLARED AND IMMEDIATE RETURN REQUESTED TO ATC.  LANDING WAS PERFORMED ON 24L AND EVACUATION CARRIED OUT ON TAXIWAY A2.  ACFT IS ACTUALLY IN QUARANTINE, INVESTIGATION FOR ROOT CAUSE STILL ON GOING AT THE MOMENT, NCR C309057198 RAISED FOR TROUBLESHOOT AND REPAIR.  WAITING FOR SYS ENGINEERING DIRECTIVES.
